Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-5pp.532-540

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 5 / 2013 | Next article >>
D.A. Gubaidullin and Yu.V. Fedorov, "Sound waves in two-fraction polydispersed bubbly media," J. Appl. Math. Mech. 77 (5), 532-540 (2013)
Year 2013 Volume 77 Issue 5 Pages 532-540
Title Sound waves in two-fraction polydispersed bubbly media
Author(s) D.A. Gubaidullin (Kazan, Russia,
Yu.V. Fedorov (Kazan, Russia)
Abstract The propagation of sound waves in two-fraction mixtures of a liquid with polydisperse gas bubbles of different composition is investigated. A system of differential equations of the perturbed motion of the mixture is presented, and a dispersion relation is derived. The equilibrium velocity of sound, and the low-frequency and high-frequency asymptotic forms of the linear attenuation factor are obtained. The characteristic mean radii of the bubbles are determined. The theory is compared with existing experimental data.
Received 15 May 2012
Link to Fulltext
<< Previous article | Volume 77, Issue 5 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100